# SDR MASA20201028066

- Difficulty date: October 28, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FLOOR SUPPORT ON FS 280 BEAM CORRODED FORWARD E&E BAY.  R & R FLOOR SUPPORT BEAM ON FS 280 BEAM.
